MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR312610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore through the (b)(6) clinical study.On (b)(6) 2021, the patient underwent endovascular treatment of a thoracic type b aortic dissection, zone 2.Gore® tag® conformable thoracic stent grafts with active control system was implanted in the distal side.Intraoperative aortography showed no specific adverse event.On (b)(6) 2021, contrast-enhanced ct showed that the false lumen proximal to the stent graft was completely thrombosed, but there was residual blood flow from the end of the stent graft to the abdominal aorta.At this point, it was unclear whether the luminal blood flow was due to re-entry flow or new entry tear.On (b)(6) 2022, non-enhanced ct showed an enlarged false-lumen diameter in the same area.So it was diagnosed that the false lumen blood flow was due to new entry tear and decided additional treatment.Treatment details is not reported.Reportedly this event originated from the distal edge of the stent graft, it is considered to be caused by ctagac and its oversizing.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following information was reported to gore through the ssb11-02 pivotal clinical study.On (b)(6) 2021, the patient underwent endovascular treatment of a thoracic type b aortic dissection, zone 2.Gore® tag® conformable thoracic stent grafts with active control system was implanted in the distal side.Intraoperative aortography showed no specific adverse event.On (b)(6) 2021, contrast-enhanced ct showed that the false lumen proximal to the stent graft was completely thrombosed, but there was residual blood flow from the end of the stent graft to the abdominal aorta.At this point, it was unclear whether the luminal blood flow was due to re-entry flow or new entry tear.On (b)(6) 2022, non-enhanced ct showed an enlarged false-lumen diameter in the same area.So it was diagnosed that the false lumen blood flow was due to new entry tear and decided additional treatment.Treatment details is not reported.Reportedly this event originated from the distal edge of the stent graft, it is considered to be caused by ctagac and its oversizing.Update from april 22, 2022: on (b)(6) 2022: a reintervention was performed.Additional thoracic aortic stent graft was placed.On (b)(6) 2022: the lesion and distal sine closure was confirmed by contrast-enhanced ct.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13556926
Report Number2017233-2022-02750
Device Sequence Number19787961
Product Code MIH
UDI-Device Identifier00733132646760
UDI-Public00733132646760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model NumberTGMR312610
Device Catalogue NumberTGMR312610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight55 KG